MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, as the lens remains implanted.(b)(4).Device evaluation: product evaluation was not performed because per the initial report the lens is still implanted in the patient's eye.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaint was received from this production order.However, there is one complaint but although the complaint issues are related and pertain to the same patient, this complaint could not be confirmed because the product is still implanted.No product deficiency and nor malfunction was identified, therefore no escalation is required conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that at the 6 month visit a patient who had bilateral implants became moderately bothered by halos- driving; moderately bothered by starbursts- uncomfortable driving; moderately bothered by multiple or double vision- watching tv; moderately bothered by glare related to scattered light- judgement in driving; extremely bothered by poor low light vision- inside the home.Although, the monocular uncorrected distance visual acuity (ucdva) - right eye (od) 20/25; left eye (os) 20/40.Monocular are best corrected visual acuity (bcdva) ¿ od 20/20; os 20/20 and no intervention planned.No other information was provided.This mdr report pertains to the left eye (os).A separate report will be submitted for the right eye (od).

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10902115
Report Number9614546-2020-00500
Device Sequence Number2758201
Product Code POE
UDI-Device Identifier05050474605084
UDI-Public(01)05050474605084(17)211211
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR